# SDR FDEA201008273162

- Difficulty date: August 27, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D9
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 53FX15512
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT FRAME INNER SKIN IS GOUGED IN NUMEROUS PLACES, BS 620.  REMOVED MAIN CARGO DOOR AFT INNER SKIN, FABRICATED NEW SKIN & INSTALLED NEW SKIN IAW SRM   51-10-2, SRM 51-30-2 & HAYES INTERNATIONAL DWG NO. 53FX1551.
